# SDR CHQA000574

- Difficulty date: October 27, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N265
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 12,158 hours, 9,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER LEFT WING IS INOP.  REMOVED AND REPLACED LAMP IAW EMB 145 AMM 33-50-10-4.  OPS CHECK GOOD.
